# SDR UPS07850869

- Difficulty date: September 21, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558201
- Condition: Cracked
- Location: Bs 1380 L11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FITTING HAS DEEP PITTING, DEEP GOUGE AND POSSIBLE CRACK STA 1380 L11L.  REMOVED AND REPLACED FITTING IAW SRM 51-3-0, 51-1-20D, AND 51-1-8.
